Nutri-Dyn Recalls 5-HTP Extra Strength Capsules Due to Mislabeling
Nutri-Dyn Midwest, Inc. is recalling 5-HTP Extra Strength dietary supplements because bottles were mistakenly labeled during CoQ-10 production.
The agency’s classification
FDA (Food): Class III
Class III is a situation in which use of or exposure to a violative product is not likely to cause adverse health consequences.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class III and involves a minor labeling error where bottles were mistakenly labeled during production, fitting the criteria for moderate severity.
Plain-English summary
Nutri-Dyn Midwest, Inc. is voluntarily recalling 1,627 bottles of Nutri-Dyn 5-HTP Extra Strength, Pharmaceutical Grade from Switzerland, Dietary Supplement. The product consists of 60 capsules in a plastic bottle containing 5-Hydroxytryptophan (5-HTP) 200 mg, rice flour, magnesium stearate, and silica. The affected product is identified by Lot # 14086, UPC # 6 96859 02947 9, and SKU # R200E.
The recall was initiated due to mislabeling. During the production of CoQ-10, Lot #140186, one or more bottles were mistakenly labeled as 5-HTP Extra Strength. The FDA has classified this recall as Class III, indicating that use of or exposure to the violative product is not likely to cause adverse health consequences.
The affected product was distributed in the United States in Arizona, Colorado, Iowa, Indiana, Michigan, Minnesota, Montana, Maryland, New Jersey, New York, South Dakota, Texas, and Wisconsin, as well as in Israel. Consumers should stop using the product and return it to the place of purchase for a refund or contact the recalling firm for further instructions.
The recalled product
- Product
- Nutri-Dyn, 5-HTP Extra Strength, Pharmaceutical Grade from Switzerland, Dietary Supplement 60 capsules in plastic bottle, 5-Hydroxytryptophan (5-HTP) 200 mg., Other Ingredients: Rice flour, magnesium stearate, and silica, UPC # 6 96859 02947 9, Sku # R200E.
- Manufacturer
- Nutri-Dyn Midwest, Inc.
- Category
- Food — Dietary Supplement
- Hazard
- Affected units
- 1,627
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- Lot # 14086
Distribution
Related recalls
Same manufacturer · Nutri-Dyn Midwest, Inc.
See all →- ModerateNutri-Dyn Calcium D-Glucarate Plus Recalled Due to Mislabeling
FDA (Food) · 2017-07-12
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateNutri-Dyn Calcium D-Glucarate Plus Recalled Due to Mislabeling
FDA (Food) · 2017-07-12
- LowHealthmaxx Global Recalls Max LUNG AID Dietary Supplement Due to Mislabeling
FDA (Food) · 2013-10-02
- LowHealthmaxx Global Recalls MAX Nitric Oxide Enhance Due to Mislabeling
FDA (Food) · 2013-10-02
- LowHealthmaxx Recalls MAX Brand CoQ-10 Capsules Due to Mislabeling
FDA (Food) · 2013-10-02
- ModerateHealthmaxx Global Recalls MAX LIVER STRONG Capsules Due to Mislabeling
FDA (Food) · 2013-10-02
- ModerateAcetaminophen Extra Strength tablets recalled for incorrect product imprint identification
FDA (Drugs) · 2025-01-22